Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Elliptic Curves Arising from Triangular Numbers

Published: February 01, 2019
Citation: INTEGERS: The electronic journal of combinatorial number theory vol. 19, article no. A10 (February 2019) pp. 1-11

Author(s)

Abhishek Juyal (Harish-Chandra Research Institute), Shiv Kumar (Motilal Nehru National Institute of Technology), Dustin Moody (NIST)

Abstract

Keywords

elliptic curves; triangular numbers
Control Families

None selected

Documentation

Publication:
Volume 19 (w/ link to paper)

Supplemental Material:
Preprint (pdf)

Topics

Security and Privacy
cryptography